# SDR AALA20170811009

- Difficulty date: July 27, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON CABIN FLOOR ZEE ANGLE BETWEEN FUSELAGE STATIONS 992 AND 1016, LBL32. REMOVED AND REPLACED ZEE ANGLE PER SRM 53-70-51-1A, AARD 51-00-05-1 AND DRAWING 147A5710.
